Our expert says:
OK, I;m relieved to hear that there is not a problem of toxicity. I understand your concerna.
If we look at commonly recognized side-effects of Lithium, which your shrink would be concerned about if they became severe, these can include confusion and drowsiness, and decreased concentration. And side-effects which can be related to serum levels EVEN IF they are within the usual therapeutic limits, can include psychomotor retardation, poor memory and slowed intellectual functioning. Have you discussed this concern with your shrink ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.